# SDR 9810339860

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 0080004003
- Condition: Inop
- Location: E/E Compt
- Part time: 36,594 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT CREW PERFORMED A LANDING GEAR UPLATCH CHECK.  THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  LANDING GEAR WAS RECYCLED WITH A NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATION UPON LANDING GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  LANDING GEAR INDICATION WAS NORMAL UPON LANDING.  MAINTENANCE PERFORMED A LANDING GEAR UPLATCH CHECK AND REPLACED THE LANDING GEAR CONTROL UNIT.  OPERATIONAL CHECK NORMAL.
